# SDR SWAA2022082639279

- Difficulty date: August 6, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500A FWD SIDE LBL25. / [01] REMOVED CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500A FWD SIDE LBL25. IAW SRM 51-40-02.;[02] RECEIVED INTERCOSTAL ATTACH ANGLE (CLIP) ITEM: 143A7502-159 LOT: 1496083 ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A7505. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL;[04] INSTALLED NEW ATTACH ANGLE (CLIP) ITEM: 143A7502-159 LOT: 1496083 I.A.W SRM 51-40-02-0G-0 AND DWG 143A7505.;[05] RII VERIFIED CORRECTIVE ACTION 4 COMPLETE;[06] VERIFIED JOB COMPLETED AND MEASUREMENT TABLE
